# SDR A6WA200840481

- Difficulty date: April 6, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 11,796 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FS 484.0 WL 72.0, LBL 27.0 ANGLE IS CRACKED.  CORRECTIVE ACTION IN PROGRESS. (A)
